# SDR ASAA2021031034482

- Difficulty date: March 10, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,193 hours, 15,088 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. LOWER SKIN AT AFT SPAR, FWD OF FWD ROW FASTENERS @ STAB.STA. 101.90 + 4" MARKED 1.550"L CRACK FOUND. GROUNDED - YES. REPAIRED HORIZONTAL STAB. LOWER SKIN AND RIB FITTING IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11 AND ALASKA EA 800-55EA-23337 REV 00 DATED 3/31/2021. LOWER SKIN REPAIR IS A CAT B REPAIR AND REQUIRES RE-INSPECT AT56,000 FLIGHT CYCLES. RIB FITTING REPAIR IS A CAT A REPAIR IAW FAA FORM 8100-9.
